Alert archive / Nevada / Red Flag Warnings in 2006
Red Flag Warning 18, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at Sep 13, 2006, 2:00 PM PDT for Inyo County, San Bernardino County, Tulare County, California; 4 counties in Nevada. It took effect at Sep 14, 2006, 11:00 AM PDT. It was in force for 10 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Sep 13, 2006, 2:00 PM PDT (21:00 UTC)
- In effect from
- Sep 14, 2006, 11:00 AM PDT
- Expired
- Sep 14, 2006, 9:00 PM PDT
- In force
- 10 hr
- Issued by
- NWS Las Vegas, NV
Counties Inyo County, CA, San Bernardino County, CA, Tulare County, CA, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 195 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 12:53 PM PDT | NON-TSTM WND GST 0 | Aspendell, CA | OBSERVER REPORTED GUST TO 61 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Mercury/Desert R, NV (KDRA), launched 12:00Z, 9.0 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4199 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -79 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KVEF 132113 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 200 PM PDT WED SEP 13 2006 AZZ101-102-CAZ229-NVZ466-140500- /O.CAN.KVEF.FW.A.0012.060914T1800Z-060915T0400Z/ /O.NEW.KVEF.FW.A.0013.060915T1800Z-060916T0400Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- NORTHWEST DESERTS/NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 200 PM PDT WED SEP 13 2006 /200 PM MST WED SEP 13 2006/ ...FIRE WEATHER WATCH FOR THURSDAY IS CANCELLED... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. THE FIRE WEATHER WATCH FOR THURSDAY HAS BEEN CANCELLED. FIRE ZONES INCLUDED IN THE WATCH ARE... NV...466. AZ...101 AND 102. CA...229. A STRONG LOW PRESSURE SYSTEM WILL DROP INTO THE PACIFIC NORTHWEST ON THURSDAY AND CONTINUE TO MOVE TO THE SOUTH INTO OREGON ON FRIDAY. AN ASSOCIATED TROUGH WILL MOVE ACROSS THE AREA ON FRIDAY AND BRING SUSTAINED SOUTHWESTERLY WINDS OF 20 TO 30 MPH WITH FREQUENT GUST BETWEEN 35 AND 45 MPH. MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE CLOSE TO OR JUST BELOW 15 PERCENT ACROSS THE ENTIRE AREA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CAZ226>228-NVZ460>465-140500- /O.UPG.KVEF.FW.A.0012.060914T1800Z-060915T0400Z/ /O.NEW.KVEF.FW.W.0018.060914T1800Z-060915T0400Z/ /O.NEW.KVEF.FW.A.0013.060915T1800Z-060916T0400Z/ OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK- MOJAVE DESERT-ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 200 PM PDT WED SEP 13 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT THURSDAY... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. FIRE ZONES INCLUDED IN BOTH THE WATCH AND WARNING ARE... NV...460 THROUGH 465. CA...226 THROUGH 228. A STRONG LOW PRESSURE SYSTEM WILL DROP INTO THE PACIFIC NORTHWEST ON THURSDAY WITH INCREASING SOUTHWEST FLOW OVER THE REGION. SUSTAINED WINDS AROUND 20 MPH WITH FREQUENT GUSTS UP TO 40 MPH ARE EXPECTED MUCH OF THE DAY ON THURSDAY. MINIMUM RELATIVE HUMIDITY VALUES ARE ANTICIPATED TO BE CLOSE TO OR JUST BELOW 15 PERCENT. STRONG WINDS SHOULD CONTINUE ON FRIDAY AS A LARGER DISTURBANCE MOVES ACROSS THE AREA. MINIMUM RELATIVE HUMIDITY VALUES WILL LIKELY BE EVEN LESS ON FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
3 follow-up statements
000 WWUS85 KVEF 141005 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 305 AM PDT THU SEP 14 2006 CAZ226>228-NVZ460>465-141815- /O.CON.KVEF.FW.W.0018.060914T1800Z-060915T0400Z/ /O.CON.KVEF.FW.A.0013.060915T1800Z-060916T0400Z/ OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK- MOJAVE DESERT-ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 305 AM PDT THU SEP 14 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. FIRE ZONES INCLUDED IN BOTH THE WATCH AND WARNING ARE... NV... 460 THROUGH 465. CA...226 THROUGH 228. A STRONG LOW PRESSURE SYSTEM DROPPING INTO THE PACIFIC NORTHWEST TODAY WILL BRING INCREASING SOUTHWEST FLOW OVER THE MOJAVE DESERT AND SOUTHERN GREAT BASIN. SUSTAINED WINDS AROUND 20 MPH WITH FREQUENT GUSTS UP TO 40 MPH ARE EXPECTED LATE THIS MORNING THROUGH THIS AFTERNOON. MINIMUM RELATIVE HUMIDITIES WILL BE NEAR 15 PERCENT. STRONG WINDS SHOULD CONTINUE ON FRIDAY AS A LARGER DISTURBANCE MOVES ACROSS THE AREA...AND MINIMUM RELATIVE HUMIDITIES WILL LIKELY BE EVEN LOWER ON FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ AZZ101-102-CAZ229-NVZ466-141815- /O.CON.KVEF.FW.A.0013.060915T1800Z-060916T0400Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- NORTHWEST DESERTS/NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 305 AM PDT THU SEP 14 2006 /305 AM MST THU SEP 14 2006/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. FIRE ZONES INCLUDED IN THE WATCH ARE... NV...466. AZ...101 AND 102. CA...229. A STRONG LOW PRESSURE SYSTEM DROPPING INTO THE PACIFIC NORTHWEST TODAY WILL MOVE SOUTH INTO OREGON ON FRIDAY. AN ASSOCIATED TROUGH WILL MOVE ACROSS THE COLORADO RIVER VALLEY ON FRIDAY AND BRING SUSTAINED SOUTHWEST WINDS OF 20 TO 30 MPH...WITH FREQUENT GUSTS OF 35 TO 45 MPH. MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO BE SLIGHTLY BELOW 15 PERCENT ACROSS THE ENTIRE AREA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ MORGAN
000 WWUS85 KVEF 142223 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 323 PM PDT THU SEP 14 2006 AZZ101-102-CAZ229-NVZ466-142330- /O.CAN.KVEF.FW.A.0013.060915T1800Z-060916T0400Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- NORTHWEST DESERTS/NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 323 PM PDT THU SEP 14 2006 /323 PM MST THU SEP 14 2006/ ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE FIRE WEATHER WATCH. $$ CAZ226>228-NVZ460>465-150400- /O.UPG.KVEF.FW.A.0013.060915T1800Z-060916T0400Z/ /O.NEW.KVEF.FW.W.0019.060915T1800Z-060916T0400Z/ /O.CON.KVEF.FW.W.0018.000000T0000Z-060915T0400Z/ OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK- MOJAVE DESERT-ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 323 PM PDT THU SEP 14 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. FIRE ZONES INCLUDED IN THE WARNING ARE... NV... 460 THROUGH 465. CA...226 THROUGH 228. A STRONG LOW PRESSURE SYSTEM IN THE PACIFIC NORTHWEST WILL BRING INCREASING SOUTHWEST FLOW OVER THE MOJAVE DESERT AND SOUTHERN GREAT BASIN. AN ASSOCIATED SYSTEM WILL MOVE ACROSS THE AREA ON FRIDAY CAUSING VERY WINDY CONDITIONS. SOUTHWESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. MINIMUM RELATIVE HUMIDITIES WILL LIKELY BE EVEN LOWER ON FRIDAY AS DRY AIR BEHIND THE SYSTEM MOVES ACROSS MUCH OF THE SOUTHWEST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KVEF 150426 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 926 PM PDT THU SEP 14 2006 CAZ226>228-NVZ460>465-151230- /O.EXP.KVEF.FW.W.0018.000000T0000Z-060915T0400Z/ /O.CON.KVEF.FW.W.0019.060915T1800Z-060916T0400Z/ OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK- MOJAVE DESERT-ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 926 PM PDT THU SEP 14 2006 ...RED FLAG WARNING HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT FRIDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT FRIDAY. FIRE ZONES INCLUDED IN THE WARNING ARE... NV... 460 THROUGH 465. CA...226 THROUGH 228. THE RED FLAG WARNING FOR MUCH OF THE DISTRICT ON THURSDAY HAS BEEN ALLOWED TO EXPIRE AS OF 9 PM PDT. ALTHOUGH LOCAL GUSTY WINDS WILL STILL BE SEEN OVERNIGHT...RELATIVE HUMIDITY VALUES HAVE GENERALLY INCREASED TO ABOVE 15 PERCENT AND SHOULD CONTINUE TO SLOWLY RECOVER DURING THE REST OF THE NIGHT. HOWEVER THE STRONG LOW PRESSURE SYSTEM OVER THE PACIFIC NORTHWEST WILL BRING INCREASED SOUTHWEST TO WEST WINDS OVER THE MOJAVE DESERT AND SOUTHERN GREAT BASIN AGAIN ON FRIDAY. WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED BY LATE MORNING THROUGH EARLY EVENING ON FRIDAY. MEANWHILE RELATIVE HUMIDITIES VALUES WILL LIKELY DROP BELOW 15 PERCENT...THUS CREATING THE POTENTIAL FOR ERRATIC FIRE BEHAVIOR. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Sep 13, 8:30 AM PDT, 5 hours 30 minutes earlier.
Area forecast discussion, Sep 13, 8:30 AM PDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 830 AM PDT WED SEP 13 2006 .SYNOPSIS...A LOW PRESSURE SYSTEM OVER SOUTHERN ARIZONA WILL LEAD TO ISOLATED THUNDERSTORMS ACROSS THE SOUTHERN PORTION OF THE MOJAVE DESERT TODAY...WHILE HIGH PRESSURE KEEPS THE SOUTHERN GREAT BASIN AND REMAINDER OF THE MOJAVE DESERT DRY. A STRONG LOW PRESSURE SYSTEM DROPPING INTO THE PACIFIC NORTHWEST WILL BRING INCREASING SOUTHWEST WINDS BY THURSDAY AFTERNOON...ALONG WITH MUCH COOLER TEMPERATURES FOR THE END OF THE WEEK. && .UPDATE...CLEAR SKIES ACROSS ALL OF THE CWA THIS MORNING WITH THE EXCEPTION OF MOHAVE COUNTY WHERE LIMITED MOISTURE IS PUSHING IN FROM THE SOUTHEAST. AGREE WITH PREVIOUS SHIFT ABOUT SLIGHT CHANCE OF SHOWERS IN SOUTHEASTERN AREAS AS LI VALUES ARE BELOW ZERO. KDRA SOUNDING SHOWS CONVECTIVE TEMPERATURE OF 108 STRONGLY SUGGESTING THAT STORMS WILL BE VERY HARD PRESSED TO MAKE IT AS FAR NORTHWEST AS VEGAS. SOUNDING ALSO SHOWED A POSITIVE LI WITH NO CAPE. FIRE WEATHER CONDITIONS NOW APPEAR TO BE MORE OF A CONCERN FOR FRIDAY AS THE TROUGH AXIS SWINGS ACROSS THE CWA WITH LARGE BULLSEYE OF DOWNWARD MOTION NOTED ON OMEGA PROGS. SOME MODEL TIMING DIFFERENCES BETWEEN GFS AND NAM THAT WILL NEED TO BE WORKED OUT WITH THE TIMING OF THE TROUGH WITH THE GFS A BIT MORE AGGRESSIVE ON THE PROGRESSION. WILL NEED TO DIG DEEPER INTO THE MODELS BEFORE COMING UP WITH PREFERRED SOLUTION. STRONG WINDS OVER THE EASTERN SIERRA SLOPES BIG CONCERN FOR FRIDAY WITH TROUGH ADVANCING. PRELIM WINDS SUGGEST GUSTS OVER 50 MPH POSSIBLE.&& .SHORT TERM...LOOKS LIKE A CHANGE OF SEASONS IS ON THE WAY. WE BEGIN IN LATE SUMMER...AS SATELLITE SHOWS CONSIDERABLE MONSOON MOISTURE LINGERING OVER ARIZONA AND BEING PUSHED OUR WAY BY EASTERLY FLOW ON THE NORTH SIDE OF THE MID LEVEL LOW SPINNING OVER SOUTHERN ARIZONA AND NORTHERN SONORA. LOTS OF DEBRIS CLOUDS FROM EARLIER THUNDERSTORMS ARE STILL LINGERING SOUTHEAST OF INTERSTATE 15...WHERE SURFACE DEWPOINTS ARE ABOUT 20 DEGREES HIGHER THAN THOSE FARTHER NORTHWEST. AS A RESULT...THE SOUTHEAST ZONES WILL BE FAVORED FOR THUNDERSTORMS THIS AFTERNOON...BUT ONLY SLIGHT CHANCE AS THE BEST FORCING FROM THE UPPER LOW SHOULD BE SOUTH AND EAST OF OUR AREA. FARTHER NORTH...AN AMPLIFYING TROUGH WILL DIG INTO THE PACIFIC NORTHWEST TODAY...AND THIS FEATURE WILL EVENTUALLY BECOME THE DOMINANT PLAYER IN OUR WEATHER. BY THURSDAY...THE LOW WILL BE CENTERED NEAR SEATTLE...AND SOUTHWEST FLOW WILL BE INCREASING OVER OUR AREA. HELD ON TO SMALL POPS OVER MOHAVE AND EASTERN LINCOLN COUNTIES FOR THURSDAY AFTERNOON AS THE MOISTURE WILL TAKE THE LONGEST TO SCOUR OUT OF THESE AREAS. AS THE LOW DIGS INTO EASTERN OREGON ON FRIDAY...DRY AIR WILL TAKE OVER...AND WESTERLY WINDS WILL INCREASE AS THE GRADIENT TIGHTENS. ONGOING FIRE WEATHER WATCH FOR THURSDAY WILL ALMOST CERTAINLY NEED TO BE EXTENDED INTO FRIDAY. FALLING THICKNESSES WILL ALSO BRING COOLER AIR BY FRIDAY EVENING. THE ONGOING RECORD STREAK OF TEMPERATURES AT OR ABOVE 70F AT KLAS /89 DAYS AND COUNTING/ WILL MOST LIKELY END FRIDAY NIGHT AS THE COOLER AIR POURS IN. IT WILL FEEL LIKE FALL AS THE SHORT TERM COMES TO A CLOSE. .LONG TERM...EXTENDED PERIOD STILL LOOKING DRY AND BREEZY AS TWO COLD UPPER LEVEL LOWS TRANSITION EAST ACROSS THE PAC NW. MODELS ARE DEPICTING FAIRLY WELL THE FIRST LOW MOVING ACROSS OREGON AND IDAHO ON FRIDAY BEFORE QUICKLY SKIRTING ACROSS THE NORTHERN TIER OF THE CONUS THROUGH THE WEEKEND. THE AREA WILL SEE BREEZY NORTHERLY WINDS ON SATURDAY BEHIND A SURFACE COLD FRONT SATURDAY MORNING. TEMPERATURES OVER THE WEEKEND WILL BE SIGNIFICANTLY COOLER BEHIND THE FRONT WITH TEMPS RUNNING 5 TO 10 DEGREES BELOW NORMAL FOR SATURDAY AND SUNDAY. A BRIEF WARMUP IS EXPECTED ON MONDAY AND TUESDAY AS A SHORTWAVE RIDGE BUILDS INTO THE AREA AHEAD OF THE SECOND LOW DROPPING DOWN INTO THE PAC NW. BREEZY CONDITIONS ARE ONCE AGAIN FORECASTED FOR MID NEXT WEEK AS THE LOW MOVES EASTWARDS. && .AVIATION...ISOLATED THUNDERSTORMS POSSIBLE IN AND SOUTH OF THE PEACH SPRINGS CORRIDOR THIS AFTERNOON AND EVENING...MAINLY IN MOHAVE COUNTY ARIZONA. TAFS AND TWEBS ADEQUATELY DESCRIBE EXPECTED WEATHER CONDITIONS FOR AREA TERMINALS. SEE TAFS FOR KLAS... KVGT... KDRA... KBIH... KDAG... AND KEED FOR DETAILS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .VEF WATCHES/WARNINGS/ADVISORIES... .NV...FIRE WEATHER WATCH THURSDAY FOR ZONES 460 THROUGH 466 .AZ...FIRE WEATHER WATCH THURSDAY FOR ZONES 101 AND 102. .CA...FIRE WEATHER WATCH THURSDAY FOR ZONES 226 THROUGH 229. BELL/MORGAN/MOSES HTTP://WEATHER.GOV/LASVEGAS
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 1:57 PM PDT | Wind Advisory | VEF | Inyo, San Bernardino | 31 hr |
| Sep 13, 2:00 PM PDT | Fire Weather Watch | VEF | Inyo, San Bernardino, Tulare | 25 hr |
Nearby
Red Flag Warnings in Nevada, 2006Red Flag Warnings in California, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.